# SDR SWAA081840

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 75,476 hours, 44,079 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CLIP CORRODED AT BS 829, RBL 13.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
